# SDR DALA2014102705811

- Difficulty date: October 25, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 47,163 hours, 19,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB ABOVE STRINGER 26R BS 500C - 500D DAMAGED.  MAINTENANCE REMOVED DAMAGE AND INSTALLED DOUBLER IAW SRM 51-70-11.
